# SDR SWAA2021062913949

- Difficulty date: August 19, 2020
- Submitted: June 29, 2021
- Operation: Air carrier
- Aircraft: N256WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32514
- Aircraft time: 47,958 hours, 28,829 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 146A750227
- Condition: Corroded
- Location: Bs 727b-727d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO; LH TRANSITION ANGLE HAS AREAS OF LITE CORROSION STA. 727B-727D / REMOVED AND REPLACED L/H TRANSITION ANGLE WITH NEW P/N 146A7502-27 FROM STA 727-847 PER SRM 51-40-02
